Admissible estimators, recurrent diffusions, and insoluble boundary value problems
Matematika, Tome 18 (1974) no. 6, pp. 114-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1974_18_6_a4,
author = {L. D. Brown},
title = {Admissible estimators, recurrent diffusions, and insoluble boundary value problems},
journal = {Matematika},
pages = {114--146},
year = {1974},
volume = {18},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1974_18_6_a4/}
}
L. D. Brown. Admissible estimators, recurrent diffusions, and insoluble boundary value problems. Matematika, Tome 18 (1974) no. 6, pp. 114-146. http://geodesic.mathdoc.fr/item/MAT_1974_18_6_a4/